| Model Number |
RNS-9703-024 |
| Medical Device Problem Code |
Protective Measures Problem (3015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/31/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer reported that the remote network station (rns or remote monitoring system) has very low volume.No patient harm reported.Nihon kohden continues to investigate the reported event.
Event or Problem Description
The customer reported that the remote network station (rns or remote monitoring system) has very low volume.